Posted by kit (22.214.171.124) on November 26, 2001 at 09:57:27:
First of all, forgive me if this gets posted twice (keeps bouncing back!).....I am new to this board so let me introduce myself and better yet my daughter Ginny. Ginny, 13, has suffered from what we were told were migraines for the past 3 years. Most recently she had an MRI and blood work done at Children's Memorial (to rule out other possibilities) and was then put on Depakote ER. She is also on Lanoxin for a heart condition (SVT) and has been for 5 yrs. As we don't feel comfortable just putting her on another pill...I was wondering if any of you had thoughts you may share. Symptoms: Severe headache over right eye only, which comes on strong and lasts up to an hour. Nausea. up to 3 xs a week.Treatment: Should we be looking into inhalation-type treatment. Seems like this may be a much less invasive type of solution vs a pill. Any feedback would be so greatly appreciated! Thanks!!
Post a Followup